# SDR AALA201510099005

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 52,702 hours, 19,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 15LH, EMER LIGHT CONNECTOR FIN7261VC HAS EXPOSED WIRING.  INSPECTED CONNECTOR AT SEAT ROW 15LH.  NO EXPOSED WIRES NOTED. BUT IT WAS NOTED THAT THE STRAIN RELIEF WAS LOOSE.  SECURED STRAIN RELIEF WITH NEW ZIP TIE IAW ESPM 20-44-10.
